Duke Mathematical Journal

A note on quasi-diagonal $C^\ast$-algebras and homotopy

Dan Voiculescu

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J. Volume 62, Number 2 (1991), 267-271.

Dates
First available: 20 February 2004

Permanent link to this document
http://projecteuclid.org/euclid.dmj/1077296359

Mathematical Reviews number (MathSciNet)
MR1104525

Zentralblatt MATH identifier
0833.46055

Digital Object Identifier
doi:10.1215/S0012-7094-91-06211-3

Subjects
Primary: 46L05: General theory of $C^*$-algebras
Secondary: 46L85: Noncommutative topology [See also 58B32, 58B34, 58J22]

Citation

Voiculescu, Dan. A note on quasi-diagonal C ∗ -algebras and homotopy. Duke Mathematical Journal 62 (1991), no. 2, 267--271. doi:10.1215/S0012-7094-91-06211-3. http://projecteuclid.org/euclid.dmj/1077296359.


Export citation

References